Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Lebesgue spaces of summable functions


Author: David M. Topping
Journal: Proc. Amer. Math. Soc. 12 (1961), 773-777
MSC: Primary 46.35
DOI: https://doi.org/10.1090/S0002-9939-1961-0126734-X
MathSciNet review: 0126734
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Kakutani, Concrete representation of abstract ($ L$)-spaces and the mean ergodic theorem, Ann. of Math. vol. 42 (1941) pp. 523-537. MR 0004095 (2:318d)
  • [2] M. M. Day, Normed linear spaces, Ergebnisse der Mathematik, Neue Folge, Berlin, Springer, Heft 21, 1958. MR 0094675 (20:1187)
  • [3] T. Nakayama, Note on the lattice-ordered groups, Proc. Imp. Acad. Tokyo vol. 18 (1942) pp. 1-4. MR 0014091 (7:240a)
  • [4] N. Bourbaki, Integration, Chapters I-IV, Paris, Hermann and Cie., 1952. MR 0054691 (14:960h)
  • [5] R. V. Kadison, A representation theory for commutative topological algebra, Memoirs Amer. Math. Soc. no. 7 (1951). MR 0044040 (13:360b)
  • [6] I. E. Segal, Equivalences of measure spaces, Amer. J. Math. vol. 73 (1951) pp. 275-313. MR 0041191 (12:809f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.35

Retrieve articles in all journals with MSC: 46.35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0126734-X
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society